American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Imre Bárány. Random points and lattice points in convex bodies. Bull. Amer. Math. Soc. 45 (2008) 339-365. MR 2402946.
Abstract, references, and article information   
View Article: PDF

[2] E. M. Stein. Some results in harmonic analysis in $\mathbf {R}^n $, for $n \to \infty$. Bull. Amer. Math. Soc. 9 (1983) 71-73. MR 699317.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1